# SDR USAA2013031300015

- Difficulty date: February 23, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 41,253 hours, 14,955 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004820200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - LEVEL 2 EXFOLIATION CORROSION ON SHAPE SILL AT FR67, Z-500, Y1732.  REPLACED SHAPE SILL AT FR67, Z-500, Y1732 IAW A321 SRM 51-72-11.
